# SDR RRXA003512

- Difficulty date: December 14, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Broken
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THE AFT SIDE FWD FRAME BROKEN OFF "C-PIT" DOOR SILL, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
